# SDR UALA2012031901783

- Difficulty date: March 17, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 67,668 hours, 13,005 cycles
- Engine: Pwa PW4077
- System (JASC): 2810 · Fuel Storage
- Part: Seal
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RUNNING FUEL LEAK FROM LEFT WING MAIN TANK LOWER SURFACE IMPACT RESISTANT DOOR WHERE STICK NR 3 IS LOCATED.  LEAK FAILS 15 MINUTE TEST PER AMM.  REPLACED SEAL.
